BibTeX record journals/tcs/MarongiuT89

download as .bib file

@article{DBLP:journals/tcs/MarongiuT89,
  author    = {Gabriele Marongiu and
               Sauro Tulipani},
  title     = {On a Conjecture of Bergstra and Tucker},
  journal   = {Theor. Comput. Sci.},
  volume    = {67},
  number    = {1},
  pages     = {87--97},
  year      = {1989},
  url       = {https://doi.org/10.1016/0304-3975(89)90024-8},
  doi       = {10.1016/0304-3975(89)90024-8},
  timestamp = {Wed, 17 Feb 2021 22:01:03 +0100},
  biburl    = {https://dblp.org/rec/journals/tcs/MarongiuT89.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of  Schloss Dagstuhl - Leibniz Center for Informatics